# SDR SWIA2019111846770

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 41,443 hours, 35,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R13031164
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 698BB IS CHAFED.  (C-CHECK) RO: 11/17/2019   BLENDED OUT CHAFED DAMAGE, CHECKED AND FOUND OUT OF DAMAGE IAW SRM, REPLACED WITH NEW PN 601R13031-164 PO# 7675-0000/9 IAW SRM. MATERIAL LOSS .001"(PAD UP) AND .011" (POCKET AREA).
